Academic
Publications
Solution of Hamilton Jacobi Bellman equations

Solution of Hamilton Jacobi Bellman equations,10.1109/CDC.2000.912825,C. L. Navasca,A. J. Krener

Solution of Hamilton Jacobi Bellman equations   (Citations: 9)
BibTex | RIS | RefWorks Download
We present a method for the numerical solution of the Hamilton Jacobi Bellman PDE that arises in an infinite time optimal control problem. The method can be of higher order to reduce “the curse of dimensionality”. It proceeds in two stages. First the HJB PDE is solved in a neighborhood of the origin using the power series method of Al'brecht (1961). From a boundary point of this neighborhood, an extremal trajectory is computed backward in time using the Pontryagin maximum principle. Then ordinary differential equations are developed for the higher partial derivatives of the solution along the extremal. These are solved yielding a power series for the approximate solution in a neighborhood of the extremal. This is repeated for other extremals and these approximate solutions are fitted together by transferring them to a rectangular grid using splines
Conference: Conference on Decision and Control - CDC , vol. 1, pp. 570-574 vol.1, 2000
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: